# SDR AALA20061273

- Difficulty date: December 14, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N80058
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 466
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 19G INOPERATIVE.  REPLACED LENS ASSEMBLY AND SECURED CONNECTOR FOR EMERGENCY LIGHT AT SEAT 19G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
